# SDR GLBA2014042400409

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 34,924 hours, 34,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 036604001
- Part serial: 541
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHT BY THE FLIGHT ATTENDANT GALLEY WILL NOT COME ON.  REPLACED THE CLOSET EMERGENCY BATTERY POWER PACK, OPERATIONS CHECKED GOOD.
